MathSciNet Relay Station
MathSciNet bibliographic data
MR2076528 78M25
Robinson, Jacob; Rahmat-Samii, Yahya Particle swarm optimization in electromagnetics. IEEE Trans. Antennas and Propagation 52 (2004), no. 2, 397–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement